# SDR RJEF598H1

- Difficulty date: June 27, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N465TA
- Make and model: Airbus A320-233
- Aircraft serial: 1374
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321BHM1
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSY - 221 - AIRCRAFT AT GATE, THE STANDBY HORIZONTAL INDICATOR WENT INOPERATIVE AND THE AIRCRAFT STOOD ON GROUND FOR MAINTENANCE.  TECHNICIANS REPLACED AND TEST THE STANDBY HORIZONTAL PER AMM 34-22-24.  RESULTS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
